Facebook Pixel

am i pregnant or not?

By November 3, 2009 - 6:04am
Rate This

my last period started on 27th sep and on 4th oct i had unprotected sex. I took the morning after pill 85 hours later. About two weeks after that i noticed a very light pink colour spotting as i went to toilet and wiped. I also had very sore boobs at this time. I was due for my period 25th oct and it is now 3rd nov so i am 9 days late for my period. I took a pregnancy test yesterday which was negative. I have no signs of my period coming though and no sighns of pregnancy either really. I am tired more than usual and also am finding i need to urinate all the time. I was wondering whether the morning after pill could make me this late for period? and what should i do if i still dont get a period even though i had a negative pregnancy test?

Add a Comment1 Comments


The morning after pill is recommended within 72 hours of having unprotected sex, not 85. However, you still took it and one of it's side effects is a change in period. Since you said you took a pregnancy test yesterday and it was negative, normally I'd say that you are not pregnant but in your case you should get a blood test performed by your doctor. Spotting, breast tenderness, fatigue, and frequent urination are all signs and symptoms of pregnancy.

My thoughts are that although you took Plan B at the wrong time, you still get it's side effects and it has changed the pattern of your period OR you are in fact pregnant and the urine test was inaccurate.

Good Luck, please keep us posted.

November 3, 2009 - 7:06am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.